# SDR DXTA200702056

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 5,533 hours, 4,432 cycles
- Engine: Pwa PW545A
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(NO TAKEOFF) LIGHT ILLUMINATED ON TAKEOFF ROLL-ABORTED-CYCLED STAB, FLAPS AND SPEED BRAKE MANY TIMES, NO CHANGE. PULLED SPEED BRAKE BREAKER AND LIGHT WENT OUT.  TROUBLE SHOT SPEED BRAKE SYSTEM.  FOUND EXCESSIVE MOISTURE LET SPEED BRAKE DOWN SWITCH CONNECTOR.  CLEANED AND DRIED CONNECTOR & REINSTALLED CONNECTOR.  TEST RUN LET ENGINE NO TAKE OFF LIGHT EXPIRED & SPEED BRAKE OPS CHECKS GOOD   A-W-II 20-10-00 560XL WIRING MANUAL.
